| Model Number |
8886623541 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic colectomy procedure, the device needle came totally loose from the suture strand during the closure of the colon.No breakage was noted but the suture came loose from the needle swage.No patient injury has been noted.